It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by diane on November 15, 2000 at 21:03:06:

In Reply to: Thanks for the encouragement posted by Lenore on November 15, 2000 at 14:33:46:

: **********
: Well, it's good to know that it does eventually come back to normal. I don't see what else it could be besides the Differin. I'm not using any other topical meds or anything else that's known to cause dryness and peeling.
: **********

: well because you said that your chin felt like sand paper too and you weren't using the differin on your chin. right? was it your chin? anyway, why would your chin feel like that if you're not using it on it? if you are 100% sure that nothing else causing this feeling than...ummm....stick with the differin for a little longer and see what happens. if you still don't like, you can always switch...the most important thing is that you're happy with what you're using.


Follow Ups

All times are GMT -7. The time now is 08:57 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!